| Model Number |
TP3MU2 |
| Medical Device Problem Codes |
Fracture (1260); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report indicates two (2) malfunction event.A review of the event involved of the device(s) being fractured.No patient adverse event was reported.No information regarding patient demographics were provided.
Event or Problem Description